We discuss the constraints that a conformal field theory should enjoy to admit exactly marginal deformations, i.e. to be part of a conformal manifold. In particular, using tools from conformal perturbation theory, we derive a sum rule from which one can extract restrictions on the spectrum of low spin operators and on the behavior of OPE coefficients involving nearly marginal operators. We then consider conformal field theories admitting a gravity dual description, and as such a large-$N$ expansion. We discuss the relation between conformal perturbation theory and loop expansion in the bulk, and show how such connection could help in the search for conformal manifolds beyond the planar limit. Our results do not rely on supersymmetry, and therefore apply also outside the realm of superconformal field theories.

On non-supersymmetric conformal manifolds: field theory and holography / Bashmakov, Vladimir; Bertolini, Matteo; Raj, Himanshu. - In: JOURNAL OF HIGH ENERGY PHYSICS. - ISSN 1029-8479. - 2017:11(2017), pp. 1-25. [10.1007/JHEP11(2017)167]

On non-supersymmetric conformal manifolds: field theory and holography

Bashmakov, Vladimir;Bertolini, Matteo;Raj, Himanshu
2017

Abstract

We discuss the constraints that a conformal field theory should enjoy to admit exactly marginal deformations, i.e. to be part of a conformal manifold. In particular, using tools from conformal perturbation theory, we derive a sum rule from which one can extract restrictions on the spectrum of low spin operators and on the behavior of OPE coefficients involving nearly marginal operators. We then consider conformal field theories admitting a gravity dual description, and as such a large-$N$ expansion. We discuss the relation between conformal perturbation theory and loop expansion in the bulk, and show how such connection could help in the search for conformal manifolds beyond the planar limit. Our results do not rely on supersymmetry, and therefore apply also outside the realm of superconformal field theories.
2017
11
1
25
167
https://doi.org/10.1007/JHEP11(2017)167
http://arxiv.org/abs/1709.01749v3
Bashmakov, Vladimir; Bertolini, Matteo; Raj, Himanshu
File in questo prodotto:
File Dimensione Formato  
Bashmakov2017_Article_OnNon-supersymmetricConformalM.pdf

accesso aperto

Descrizione: Article funded by SCOAP3
Tipologia: Versione Editoriale (PDF)
Licenza: Creative commons
Dimensione 506.76 kB
Formato Adobe PDF
506.76 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/91434
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 21
social impact